# SDR COMA0560034

- Difficulty date: January 8, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 11,150 hours, 9,385 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Noisy
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5119 EXTREMELY LOUD NOISE FROM NOSE AREA OF AIRCRAFT.  FOUND 02 SERVICE DOOR OPEN.  INSPECTED DOOR, NO DEFECTS.
